# SDR AWXA200300390

- Difficulty date: April 5, 2003
- Submitted: April 18, 2003
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 19,534 hours, 7,544 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53112091202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK EXFOLIATION CORROSION WAS FOUND ON UPPER SURFACE OF FLOORBEAM Y-765 AT FR 16.  MAINTENANCE REMOVED CORROSION ON UPPER SURFACE OF FLOORBEAM Y-765 AT FR 16 AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS.  CUT OUT DAMAGED SECTION OF FLOORBEAM; FABRICATED A NEW SECTION OF FLOORBEAM AND 4 EACH REPAIR ANGLES; INSTALLED REPAIR PARTS IAW A320 SRM 51-42-11 PG 8-10, 12, 28-30, & 32, FIG 2, 3, 12 & 13.
